publication . Article . Other literature type . 1986

Cisplatin neuropathy with Lhermitte's sign.

Dewar, J.; Helen Lunt; Abernethy, D. A.;
Open Access
  • Published: 01 Nov 1986 Journal: Journal of Neurology, Neurosurgery & Psychiatry, volume 49, pages 96-99 (issn: 0022-3050, Copyright policy)
  • Publisher: BMJ
Abstract
Following chemotherapy with cis-diamminedichloroplatinum II (cisplatin) three patients developed Lhermitte's sign and peripheral neuropathy. The toxic side effects did not become apparent until after treatment had ceased. Because of increasing use of cisplatin to achieve lasting remission in patients with malignant disease proprioceptive and myelopathic side effects may become increasingly common.
Subjects
free text keywords: Surgery, Psychiatry and Mental health, Clinical Neurology, Pathology, medicine.medical_specialty, medicine, Toxicity, Diabetes mellitus, medicine.disease, Gastroenterology, Chemotherapy, medicine.medical_treatment, Spinal Cord Diseases, Lhermitte's sign, medicine.symptom, Peripheral neuropathy, Cisplatin, medicine.drug, Disease, Internal medicine, business.industry, business, Dermatology, Research Article
Powered by OpenAIRE Research Graph
Any information missing or wrong?Report an Issue